# SDR UPS05844570

- Difficulty date: May 25, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RIGHT CTR WING L/E LWR INNER DOUBLER AROUND DRAIN HOLE CRACKED .5 INCH LONG AT XFS 335.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT INNER DOUBLER IAW DC8 SRM 57-3-3 FIG 5 AND 51-1-21.
